fbpx

Dirty Weekend

Dirty Weekend

South Australia’s only 24 hour MTB challenge
30 April – 1 May 2022
Venue: Fox Creek Bike Park

SAVE THE DATE NOW

With 6hr, 12hr, 24hr and 3hr E-MTB options, this is an epic adventure and above all a hell of a lot of fun along South Australia’s finest MTB trails.

UPDATED DETAILS FOR 2022 WILL BE POSTED IN DUE COURSE

CONGRATULATIONS TO ALL WHO PARTICIPATED IN 2021

TO SEE AWESOME PHOTOGRAPHS OF THE WEEKEND, CLICK BELOW:

Thanks to Sam Bruce for his photographs on the below link, please support him by purchasing the images from him. Sam Bruce photography.

Thanks to David Valente for his photographs on the Bike SA Flickr Page

View Dirty Weekend Results Here

When, Where & What

  • 24 – 25 April 2021
  • Adelaide Hills: Fox Creek Bike Park
  • 24hr Challenge
    Starts 2pm Saturday
  • 12hr Challenge
    Starts – 2pm-8pm Saturday PLUS 8am-2pm Sunday
  • 6hr Challenge
    Starts – 8am Sunday
  • 3hr E-MTB Challenge
    3pm-6pm Saturday

24hr, 12hr & 6hr categories finish 2pm Sunday, presentations at 2.30pm
3hr E-MTB category finishes 6pm Saturday, presentations at 6.30pm

Entry Categories / Prices

Entry Category$ (per/Member*)$ (per/Non-Member*)
24hr Challenge
– Starts 2pm SATURDAY
SOLO$120$135
DUO*
(Male/Female/Mixed)
$110$125
Team of 4*
(Male/Female/Mixed)
$100$115
12hr Challenge
2pm-8pm SATURDAY PLUS
8am-2pm SUNDAY
SOLO$110$125
DUO*
(Male/Female/Mixed)
$100$115
Team of 4*
(Male/Female/Mixed)
$90$105
Youth Team of 4**$65$80
6Hr Challenge
Starts – 8am SUNDAY
SOLO$80$95
Youth Team of 4**$45$60
Dirty Espresso 3HR E-MTB Challenge
Starts 3pm Saturday
Solo$65$80

 

Please note that online registrations close at 5pm on Wednesday 21 April.
Late registrations will be accepted on event day only – $10 late fee applies.
Arrive early with hard copy registration form completed.

* Riders in Duo or Team of 4 categories share the load, riding relay with only one team member on the track at any one time.

** 12hr and 6Hr Youth Team category for riders aged 14 – 17: A supervising adult must be in attendance at all times. (Riders aged 12 – 14 permitted only with suitable mountain biking experience and prior approval of Event Manager)

What's new in 2021

  • Dirty Weekend celebrates 20 years in 2021

  • Onsite camping available from 3pm Friday 23 April
  • The Dirty Espresso 3hr E-MTB Challenge returns
    Sat 24 April 3pm-6pm
  • The Schools Challenge Trophy returns
    for Youth Team of 4 riders – 12hr and 6hr
  • More details coming soon

The Track map

2021 Dirty Weekend track

 

Click here to view the 2021 Dirty Weekend Track map

Click here to view the 2021 Dirty Weekend Youth Track map

Dirty Espresso 3hr E-MTB Challenge

Short, sharp and intense like a good Espresso should be and as sweet as you like!!
For those who have joined the growing ranks of E-MTB riders we’ve got a new challenge for you to take on. You might be using some E-assistance but that’s what this challenge is all about.

There’s just a single OPEN SOLO category on offer to test your E-legs over 3 hours of power-assisted pedalling.

E-Bike Rules & Regulations

  • E-mountain bikes must comply with South Australian standard relevant to “Pedelec power assisted bicycles” i.e.maximum 250w power output using pedal-assist system only. View SA Compliance Details Here
  • Competitors are allowed to use ONE BATTERY ONLY for the event. It is not permitted to carry a spare battery or change batteries during the event.
  • Riders should ensure that their battery is fully charged before the start
  • Bikes with a separate throttle control are NOT permitted.
  • The manufacturers e-bike factory speed limiter must not be tampered with.
  • 25kph is the max speed the bike is allowed to travel assisted by battery/motor.
  • All sensors are not allowed to be re-positioned or changed from manufacturer’s original position.
  • Electronic settings relating to Wheel Circumference must not be tampered with.

 

Dirty Weekend Schools Challenge Trophy

The Dirty Weekend Schools Challenge Trophy returns in 2021.
Get a group of your school mates together and include your schools name when you register a Youth Team of 4 in either the 12hr or the 6hr event. Points will be awarded for participation and placings.
The school with the highest number of accumulated points at the conclusion of the event will be awarded the Dirty Weekend Schools Challenge Trophy.

Volunteering

We’re always after eager volunteers to assist at the event. Click here for more information on volunteer roles and times.
Please contact office@bikesa.asn.au if you’d like to volunteer at the Dirty Weekend in 2021

TESTIMONIALS

It hurts so bad every year but it’s easy to want to do it all over again when the event is so well organised and run.

Tyson , 2018 Rider

Seriously good fun!!!

John , 2018 Rider

I loved the flowy trails

Zoe (13) , 2018 Rider

THANKS TO OUR SUPPORTERS